29 Dec 2010
My brother, thru his doctor gets most of his meds free (coz he is unemployed) - the pharmaceutical Co.s pretty much all have programs to give a portion of their products away to the financially compromised. Ask you Dr. about this, or at least to give you samples. Most doctors have a boatload of samples.
In my experience, different drugs work differently, depending on the person, so even if there were a drug "like" it,, it would be different. Boy that sounds stupid.
29 Dec 2010
Regretfully there will not be a generic version of Geodon after March 2012.-
Geodon is manufactured by Pfizer, Inc.
Fortunately Pfizer has Patient Assistance Programs.-
Quote from this pharmaceutical company.-
"Pfizer has programs that can help Americans without prescription coverage save on many Pfizer medicines, no matter their age or income. People with limited incomes may even qualify to get their Pfizer medicines for free. Call 1-866-706-2400 or for more information visit."
Please click on the link below for more information:
Best of luck.-
30 Dec 2010
Yes u just have to get the right combo for you some times it takes a little time.I know tegretol xl works good for me but i have other drugs mixed with that & it didn't happen over night.You have to look up drugs,reveiws & then talk to your doctor about them.Then remember they take time to work & then you find what's cheap & what works.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have been on Geodon for my bipolar for 3 months (since October/09) I thought something must have happened to my metabolism due to drug as I ...
9 answers • 6 Jan 2010
... spasmodic dysphonia. I have been offered a year's worth of speech thertherapy (at my expence), is there a better answer? What are the real ...
1 answer • 10 Nov 2010
I have taken Geodon at night with good results but almost intolerable side effects at times. I was recently on Saphris and it was the same kind of ...
2 answers • 11 Jan 2013